# SDR IXKA9700036

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT POST FLIGHT AT ATLANTA, MECHANICS FOUND R1 DOOR EMERGENCY LIGHT DIM.  MECHANIC REMOVED AND REPLACED TWO BATTERIES IN THE BATTERY PACK SYSTEM.  (M)
